Nous définissons des substitutions bi-dimensionnelles; ces substitutions engendrent des
suites doubles reliées à des approximations discrètes de plans irrationnels. Elles sont
obtenues au moyen de l’algorithme classique de Jacobi Perron, en définissant l’induction
d’une action de
We introduce two-dimensional substitutions generating two-dimensional sequences related
to discrete approximations of irrational planes. These two-dimensional substitutions are
produced by the classical Jacobi-Perron continued fraction algorithm, by the way of
induction of a
Keywords: substitutions, generalized continued fractions, discrete plans, tilings, Jacobi-Perron algorithm, induction,
Mot clés : substitutions, fractions continues généralisées, plans discrets, pavages, algorithme de Jacobi-Perron, induction, actions de
@article{AIF_2002__52_2_305_0, author = {Arnoux, Pierre and Berth\'e, Val\'erie and Ito, Shunji}, title = {Discrete planes, ${\mathbb {Z}}^2$-actions, {Jacobi-Perron} algorithm and substitutions}, journal = {Annales de l'Institut Fourier}, pages = {305--349}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {52}, number = {2}, year = {2002}, doi = {10.5802/aif.1889}, mrnumber = {1906478}, zbl = {1017.11006}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.1889/} }
TY - JOUR AU - Arnoux, Pierre AU - Berthé, Valérie AU - Ito, Shunji TI - Discrete planes, ${\mathbb {Z}}^2$-actions, Jacobi-Perron algorithm and substitutions JO - Annales de l'Institut Fourier PY - 2002 SP - 305 EP - 349 VL - 52 IS - 2 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.1889/ DO - 10.5802/aif.1889 LA - en ID - AIF_2002__52_2_305_0 ER -
%0 Journal Article %A Arnoux, Pierre %A Berthé, Valérie %A Ito, Shunji %T Discrete planes, ${\mathbb {Z}}^2$-actions, Jacobi-Perron algorithm and substitutions %J Annales de l'Institut Fourier %D 2002 %P 305-349 %V 52 %N 2 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.1889/ %R 10.5802/aif.1889 %G en %F AIF_2002__52_2_305_0
Arnoux, Pierre; Berthé, Valérie; Ito, Shunji. Discrete planes, ${\mathbb {Z}}^2$-actions, Jacobi-Perron algorithm and substitutions. Annales de l'Institut Fourier, Tome 52 (2002) no. 2, pp. 305-349. doi : 10.5802/aif.1889. https://www.numdam.org/articles/10.5802/aif.1889/
[1] Chaos from order, a worked out example, Complex Systems (2001), pp. 1-67
[2] Sturmian sequences, Substitutions in Dynamics, Arithmetics and Combinatorics (To appear in Lecture Notes in Math.)
[3] Pisot substitutions and Rauzy fractals, Bull. Belg. Math. Soc. Simon Stevin, Volume 8 (2001), pp. 181-207 | MR | Zbl
[4] Trajectories of rotations, Acta Arith., Volume 87 (1999), pp. 209-217 | MR | Zbl
[5] Higher dimensional extensions of substitutions and their dual maps, J. Anal. Math., Volume 83 (2001), pp. 183-206 | DOI | MR | Zbl
[6] Représentation géométrique de suites de complexité
[7] Tracé de droites, fractions continues et morphismes itérés, Mots, Lang. Raison. Calc. (1990), pp. 298-309
[8] Recent results in Sturmian words, Developments in Language Theory II (1996), pp. 13-24 | Zbl
[9] Chapter 2: Sturmian words in M. Lothaire, Algebraic Combinatorics on Words (To appear)
[10] Tilings and rotations on the torus: a two-dimensional generalization of Sturmian sequences, Discrete Math., Volume 223 (2000), pp. 27-53 | DOI | MR | Zbl
[11] Suites doubles de basse complexité, J. Th. Nombres Bordeaux, Volume 12 (2000), pp. 179-208 | DOI | Numdam | MR | Zbl
[12] Palindromes and two-dimensional Sturmian sequences, J. Auto. Lang. Comp., Volume 6 (2001), pp. 121-138 | MR | Zbl
[13] Multi-dimensional continued fraction algorithms, Mathematical Centre Tracts, 145, Matematisch Centrum, Amsterdam, 1981 | Zbl
[14] Fractions continues multidimensionnelles et lois stables, Bull. Soc. Math. France, Volume 124 (1999), pp. 97-139 | Numdam | MR | Zbl
[15] Exposants caratéristiques de l'algorithme de Jacobi-Perron et la transformation associée, Ann. Inst. Fourier, Volume 51 (2001) no. 3, pp. 565-686 | DOI | Numdam | MR | Zbl
[16] Descriptions of the characteristic sequence of an irrational, Canad. Math. Bull., Volume 36 (1993), pp. 15-21 | DOI | MR | Zbl
[17] Geometric representations of primitive substitutions of Pisot type (To appear in Trans. Amer. Math. Soc.) | MR | Zbl
[18] Quaquaversal tilings and rotations, Inventiones Math., Volume 132 (1998), pp. 179-188 | DOI | MR | Zbl
[19] A characterization of substitutive sequences using return words, Discrete Math., Volume 179 (1998), pp. 89-101 | DOI | MR | Zbl
[20] Sur la topologie d'un plan arithmétique, Th. Comput. Sci., Volume 156 (1996), pp. 159-176 | DOI | MR | Zbl
[21] Two-dimensional Languages, Handbook of Formal languages, Volume vol. 3 (1997)
[22] Matching rules and substitution tilings, Annals of Math., Volume 147 (1998), pp. 181-223 | DOI | MR | Zbl
[23] On Rauzy fractal, Japan J. Indust. Appl. Math., Volume 8 (1991), pp. 461-486 | DOI | MR | Zbl
[24] Modified Jacobi-Perron algorithm and generating Markov partitions for special hyperbolic toral automorphisms, Tokyo J. Math., Volume 16 (1993), pp. 441-472 | DOI | MR | Zbl
[25] Parallelogram tilings and Jacobi-Perron algorithm, Tokyo J. Math., Volume 17 (1994), pp. 33-58 | DOI | MR | Zbl
[26] Approximations in ergodic theory, Usp. Math. Nauk. (in Russian), Volume 22 (1967), pp. 81-106 | MR | Zbl
[26] Approximations in ergodic theory, Russian Math. Surveys, Volume 22 (1967), pp. 76-102 | MR | Zbl
[27] Propriétés arithmétiques et dynamiques du fractal de Rauzy, J. Th. Nombres Bordeaux, Volume 10 (1998), pp. 135-162 | DOI | Numdam | MR | Zbl
[28] Frontière du fractal de Rauzy et système de numération complexe, Acta Arith., Volume 95 (2000), pp. 195-224 | MR | Zbl
[29] Symbolic dynamics II: Sturmian trajectories, Amer. J. Math., Volume 62 (1940), pp. 1-42 | DOI | JFM | MR | Zbl
[30] Towards a characterization of self-similar tilings in terms of derived Voronoï tessellations, Geom. Dedicata, Volume 79 (2000), pp. 239-265 | DOI | MR | Zbl
[31] Substitution dynamical systems, Spectral analysis (Lecture Notes in Math.), Volume 1294 (1987) | Zbl
[32] Space tilings and substitutions, Geom. Dedicata, Volume 55 (1995), pp. 257-264 | DOI | MR | Zbl
[33] Miles of tiles, Student Mathematical Library, Vol. 1, Amer. Math. Soc., Providence, 1999 | MR | Zbl
[34] A homeomorphism invariant for substitution tiling spaces (To appear in Geom. Dedicata) | MR | Zbl
[35] Nombres algébriques et substitutions, Bull. Soc. Math. France, Volume 110 (1982), pp. 147-178 | Numdam | MR | Zbl
[36] Combinatorial pieces in digital lines and planes, Vision geometry IV (San Diego, CA, 1995) (Proc. SPIE), Volume 2573, pp. 23-24
[37] Suites automatiques à multi-indices, Sém. Th. Nombres Bordeaux, Volume exp. no 4 (1986-1987) | Zbl
[38] Suites automatiques à multi-indices et algébricité, C. R. Acad. Sci. Paris, Sér. I Math., Volume 305 (1987), pp. 501-504 | MR | Zbl
[39] Quasicrystals and geometry, Cambridge University Press, 1995 | MR | Zbl
[40] The metrical theory of Jacobi-Perron algorithm, Lecture Notes in Math., 334, Springer-Verlag, 1973 | MR | Zbl
[41] Geometric study of the set
[42] Combinatoire des motifs d'une suite sturmienne bidimensionnelle, Th. Comput. Sci., Volume 209 (1998), pp. 261-285 | DOI | MR | Zbl
Cité par Sources :